View More View Less
  • 1 Alexandria University Department of Mathematics, Faculty of Science Alexandria Egypt
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We study nonlinear singular integral equation of Volterra type in Banach space of real functions defined and continuous on a bounded and closed interval. Using a suitable measure of noncompactness we prove the existence of monotonic solutions of the considered equation and its generalization. We illustrate our existence results by numerical examples.

  • Agarwal, R. P., O’Regan, D. and Wong, P. J. Y. , Positive solutions of differential, difference and integral equations , Kluwer Academic Publishers, Dordrecht, (1999). MR2000a :34046

    Wong P. J. Y. , '', in Positive solutions of differential, difference and integral equations , (1999 ) -.

  • Argyros, I. K. , Quadratic equations and applications to Chandrasekhar’s and related equations, Bull. Austral. Math. Soc. , 32 (1985), no. 2, 275–292. MR87d :47077

    Argyros I. K. , 'Quadratic equations and applications to Chandrasekhar’s and related equations ' (1985 ) 32 Bull. Austral. Math. Soc. : 275 -292.

    • Search Google Scholar
  • Banás, J. and Sadarangani, K. , Solvability of Volterra-Stieltjes operator-integral equations and their applications, Comput. Math. App. , 41 (2001), no. 12, 1535–1544. MR2002e :45017

    Sadarangani K. , 'Solvability of Volterra-Stieltjes operator-integral equations and their applications ' (2001 ) 41 Comput. Math. App. : 1535 -1544.

    • Search Google Scholar
  • Banás, J. and Goebel, K. , Measure of Noncompactness in Banach Spaces , Lecture Notes in Pure and Applied Mathematics, 60 , Marcel Dekker (New York, 1980). MR82f :47066

    Goebel K. , '', in Measure of Noncompactness in Banach Spaces , (1980 ) -.

  • Banás, J. and Martinón, A. , On monotonic solutions of a quadratic integral equation of Volterra type, Comput. Math. App. , 47 (2004), no. 2–3, 271–279. MR2005b :45002

    Martinón A. , 'On monotonic solutions of a quadratic integral equation of Volterra type ' (2004 ) 47 Comput. Math. App. : 271 -279.

    • Search Google Scholar
  • Banás, J., Caballero, J., Rocha, J. and Sadarangani, K. , Monotonic solutions of a class of quadratic integral equations of Volterra type, Comput. Math. App. , 49 (2005), no. 5–6, 943–952. MR2006a :45001

    Sadarangani K. , 'Monotonic solutions of a class of quadratic integral equations of Volterra type ' (2005 ) 49 Comput. Math. App. : 943 -952.

    • Search Google Scholar
  • Banás, J. and Sadarangani, Kishin , On some measures of noncompactness in the space of continuous functions, Journal of Nonlinear Anal. , 68 (2008), no. 2, 377–383. MR2008m :46024

    Sadarangani K. , 'On some measures of noncompactness in the space of continuous functions ' (2008 ) 68 Journal of Nonlinear Anal. : 377 -383.

    • Search Google Scholar
  • Banás, J. and Olszowy, L. , Measures of noncompactness related to monotonicity, Comment. Math. , 41 (2001), 13–23. MR2002k :47107

    Olszowy L. , 'Measures of noncompactness related to monotonicity ' (2001 ) 41 Comment. Math. : 13 -23.

    • Search Google Scholar
  • Banás, J. , Measures of noncompactness in the space of continous tempered functions, Demonstratio Math. , 14 (1981), no. 1, 127–133. MR82j :47084

    Banás J. , 'Measures of noncompactness in the space of continous tempered functions ' (1981 ) 14 Demonstratio Math. : 127 -133.

    • Search Google Scholar
  • Darbo, G. , Punti uniti in transformazioni a condominio non compatto (Italian), Rend. Sem. Mat. Univ. Padova , 24 (1955), 84–92. MR16 ,1140f

    Darbo G. , 'Punti uniti in transformazioni a condominio non compatto (Italian) ' (1955 ) 24 Rend. Sem. Mat. Univ. Padova : 84 -92.

    • Search Google Scholar
  • Fujita, Y. , Integrodifferential equation which interpolates the heat equation and the wave equation, Osaka J. Math. , 27 (1990), no. 2, 309–321. MR91i :45007

    Fujita Y. , 'Integrodifferential equation which interpolates the heat equation and the wave equation ' (1990 ) 27 Osaka J. Math. : 309 -321.

    • Search Google Scholar
  • El-Sayed, W. G. , Nonlinear functional integral equations of convolution type, Portugaliae Math. , 54 (1997), no. 4, 449–456. MR98m :45009

    El-Sayed W. G. , 'Nonlinear functional integral equations of convolution type ' (1997 ) 54 Portugaliae Math. : 449 -456.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription Information Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)